# SDR AALA20141101007

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 46,337 hours, 7,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33414
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SCRATCH ON LT AFT FUSELAGE SKIN BETWEEN STATION 1574 & 1582 BETWEEN STRINGER 20 & 21 LT.  ACCOMPLISHED REPAIR IAW EA 767-5361-39-A2144.
